ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

OPERATOR SPACE STRUCTURES ON l(1) (n)

Gupta, Rajeev and Reza, Ramiz (2018) OPERATOR SPACE STRUCTURES ON l(1) (n). In: HOUSTON JOURNAL OF MATHEMATICS, 44 (4). pp. 1205-1212.

[img]
Preview
PDF
Hou_Jou_Mat_44-44_1205_2018.pdf - Published Version

Download (134kB) | Preview

Abstract

We show that the complex normed linear space l(1)(n), n > 1, has no isometric embedding into k x k complex matrices for any k is an element of N and discuss a class of infinite dimensional operator space structures on it.

Item Type: Journal Article
Keywords: Operator spaces; finite dimensional embedding; min structure
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 22 Feb 2019 05:23
Last Modified: 22 Feb 2019 05:23
URI: http://eprints.iisc.ac.in/id/eprint/61783

Actions (login required)

View Item View Item